# SDR N6WA20140407001

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL2151A10
- Aircraft serial: 10287
- Aircraft time: 12,936 hours, 8,591 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY DOOR MASTER CAUTION MSG.  R & R PX42 IAW AMM 52-70-10, SYS OPERATIONS CHECKED GOOD.
